What is the overdose for sudafed?

See details. An overdose is defined as taking more than the recommended daily dose od a medication. Read the label and that should tell you.

Related Questions

What are the tests for sudafed overdose?

Sudafed overdose. Sudafed overdose can cause seizures, hallucinations, high blood pressure, rapid breathing, irregular heartbeat, difficulty in breathing and restlessness.Maximum recommended dose for adults over 24 hours is 240 mgm. Only tests done are ekg, CBC and metabolic panel and urine analysis.But diagnosis is made by history of ingestion and physical exam. Labs help in treatment planning, IV fluids and supportive. Read more...

What is the treatment for sudafed overdose?

Sudafed overdose. Sudafed overdose can cause seizures, hallucinations, high blood pressure, rapid breathing, irregular heartbeat, difficulty in breathing and restlessness.Maximum recommended dose for adults over 24 hours is 240 mgm. Only tests done are ekg, CBC and metabolic panel and urine analysis.But diagnosis is made by history of ingestion and physical exam. Labs help in treatment planning, IV fluids and supportive. Read more...